# SDR AALA201803069020

- Difficulty date: March 4, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 11,032 hours, 3,162 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   SERVICED THE R1 DOOR BOTTLE IAW AMM 52-1-00.
